Full Text: PDF
Received August 29, 2017; Accepted December 21, 2017; Published January 8, 2018
Abstract. In this paper, we study the existence of solutions for a broad class of semilinear equations in Hilbert spaces. This is done by applying the Rothe’s fixed point theorem and a characterization of dense range linear operators in Hilbert spaces. As an application, we study the approximate controllability of a semilinear control system governed by a semilinear evolution equation, and a particular case of this is a control system given by a semilinear heat equation with interior control.
How to Cite this Article:
Antonio Acosta, Hugo Leiva, Solvability of semilinear equations in Hilbert spaces, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 3, pp. 1-9.